# SDR ASOA201804244027

- Difficulty date: April 24, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE PASSENGER DOOR SKIN WAS FOUND TO BE DAMAGED AT THE LOWER AFT CORNER.  REMOVED THE DAMAGE AND INSTALLED A DOUBLER REPAIR.  THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE ON 04/27/2018.
